Alert archive / New Jersey / Areal Flood Warnings in 2020

Areal Flood Warning 36, NWS Philadelphia/Mount Holly

August 8, 2020Cumberland County, Salem County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 8, 2020, 11:38 AM EDT for Cumberland County, Salem County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2020, 11:38 AM EDT (15:38 UTC)
Expired
Aug 8, 2020, 2:34 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 76 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2020-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2020-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

778 
WGUS41 KPHI 081538
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1138 AM EDT Sat Aug 8 2020

NJC011-033-081930-
/O.NEW.KPHI.FA.W.0036.200808T1538Z-200808T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
1138 AM EDT Sat Aug 8 2020

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Northwestern Cumberland County in southern New Jersey...
  Central Salem County in southern New Jersey...

* Until 330 PM EDT.

* At 1132 AM EDT, runoff from recent heavy rain is resulting in 
  significant rises along the Cohansey River in Seeley. The river 
  will go above flood stage early this afternoon.

* Some locations that could experience flooding include...
  Bridgeton, Shiloh, Fairton and Seabrook Farms. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protecting yourself from immediate threats to life and safety shall
take priority.  Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3959 7524 3936 7517 3935 7527 3959 7532

$$

MPS
1 follow-up statement
628 
WGUS81 KPHI 081834
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
234 PM EDT Sat Aug 8 2020

NJC011-033-081843-
/O.CAN.KPHI.FA.W.0036.000000T0000Z-200808T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
234 PM EDT Sat Aug 8 2020

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN CUMBERLAND
AND CENTRAL SALEM COUNTIES...

Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.

LAT...LON 3959 7524 3936 7517 3935 7527 3959 7532

$$

MPS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 8, 10:45 AM EDT, 53 minutes earlier.

Area forecast discussion, Aug 8, 10:45 AM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1045 AM EDT Sat Aug 8 2020

.SYNOPSIS...
A stationary front lying east west across the region is expected to
weaken and washout this afternoon. High pressure will build into the
area tomorrow, before progressing offshore early next week. A cold
front will approach New England around the middle of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Stratus and any leftover fog will slowly burn off through early
afternoon given very prevailing onshore flow.

During the afternoon, weak dynamic subsidence behind an eastward
moving shortwave combined with drying aloft, and generally weaker
lapse rates, should limit convective coverage and intensity. That
being said enough low-lvl moisture remains pooled across our area to
support the development of isolated or perhaps even scattered
convection this afternoon. Guidance generally focuses convective
initiation on two areas, the first being near the NJ/Delaware coasts
near the sea breeze boundary, while the second area is associated
with a weak trailing shortwave that crosses the Poconos late this
afternoon. Focused the highest PoPs in these locations, but did
broadbrush at least Slight Chc everywhere. Given only modest
shear/instability/lapse rates think the overall severe threat is
low. The heavy rain threat doesn't appear to serious either given
decreasing moisture, however can't completely rule out some locally
heavy rainfall given the moist low-lvls.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
In general a quiet night is expected tomorrow night, however some
guidance is depicting some light precipitation in association with a
weak shortwave later in the night. Not really buying anything
notable at this point as the dynamics look weak, and (as is
important in the warm season) the diurnal timing is not favorable.
Fog/Stratus potential doesn't look particularly impressive with only
the most pessimistic guidance (e.g. the NAM and its derivatives)
showing it developing. Lows should generally range from the mid 60s
to the low 70s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Overview: For a change, the long term should be starting rather
tranquil as far as weather is concerned. A broad mid and upper level
trough slowly drifting east may bring the next chance for showers
and thunderstorms as early as mid week.

Details:

Sunday and Monday...In the wake of the mid level trough finally
exiting our region, high pressure is expected to build in. The GFS
and ECMWF continue to show a weak upper level trough traversing the
Canadian Maritimes, but any impacts from this system should stay
well to our north. Thanks to the low level southerly/southwesterly
flow, expect a slight warming trend, with highs mostly in the upper
80s on Sunday and lower 90s on Monday.

Tuesday through Thursday...A broad upper level low is expected to
continue to slowly drift east across central Canada. There continues
to be some uncertainty in how soon, if at all, our region will see
impacts (both in the form of rain and a cold front) associated with
this system. Some of the more progressive solutions show rain in our
region as early as Monday night,  with the cold front getting into
the southern Poconos by Wednesday before stalling. Other guidance
shows rain chances in our region not increasing until Wednesday
night and the front stalling well north of our region. For now, have
stayed close to the previous forecast and a consensus blend of
guidance until there is better agreement on the timing of this
system.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Any morning stratus should lift/erode by 17Z with mainly VFR
conditions expected this afternoon. Widely scattered
showers/thunderstorms will develop this afternoon but confidence is
low on coverage and timing. Winds will start light and variable
although later in the afternoon more established
easterly/southeasterly winds could spread through the coastal/I-95
terminals from E-W. Moderate confidence.

Generally VFR conditions expected tonight with winds either
southerly or variable with speeds 5 kts or less. Moderate
confidence.

Outlook...

Sunday through Monday... VFR conditions expected. Winds mostly
southwesterly up to 10 kt, except near the coast (including KACY and
KMIV) each afternoon where a sea breeze could shift winds to
southerly or southeasterly at 10 to 15 kt). High confidence.

Tuesday and Wednesday...Mostly prevailing VFR conditions. However,
there is a chance of showers and thunderstorms during the afternoon
and evening hours, which could result in brief MVFR or even IFR
conditions. Southerly to southwesterly winds 5 to 15 kt. Moderate
confidence.

&&

.MARINE...
Sub-SCA conditions are expected with light easterly winds (gusts
<15kts) and around 2 foot seas prevailing through the day on
Saturday

Outlook...

Sunday through Wednesday...Winds and seas should stay below SCA
criteria.

Rip Currents...
The Rip Current risk is expected to remain low through the weekend
as wave heights in the surf zone remain in the 1-2 foot range and a
7-10 second southeasterly swell prevails.

&&

.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park
Pennsylvania (Station WNG-704) remains off the air.

The NOAA Weather Radio All-Hazards broadcast from Franklin
Township New Jersey (Station KZZ-31) is off the air.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...Carr/Franklin
Short Term...Carr
Long Term...Haines/Johnson
Aviation...Carr/Johnson/Franklin
Marine...Carr/Johnson
Equipment...WFO PHI
Hazardous weather outlook, Aug 8, 3:51 AM EDT, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
351 AM EDT Sat Aug 8 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-090800-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
351 AM EDT Sat Aug 8 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-090800-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
351 AM EDT Sat Aug 8 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-090800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
351 AM EDT Sat Aug 8 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 8, 5:48 AM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 AM EDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      ELKTON                  39.61N 75.82W
08/07/2020                   CECIL              MD   PUBLIC

            WATER RESCUE ON DELAWARE AVE NEAR MEADOW
            PARK. ROAD WAS CLOSED DUE TO FLOODING. TIME
            ESTIMATED FROM RADAR.

&&

SFJ
Local storm report, Aug 8, 6:03 AM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 AM EDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     YARDLEY                 40.24N 74.84W
08/07/2020                   BUCKS              PA   911 CALL CENTER

            SEVERAL TREES AND WIRES REPORTED DOWN IN THE
            AREA OF YARDLEY AND WOODSIDE. TIME ESTIMATED
            FROM RADAR.

&&

SFJ
Local storm report, Aug 8, 6:10 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 AM EDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     2 NNW SADSBURYVILLE     40.00N 75.91W
08/07/2020                   CHESTER            PA   DEPT OF HIGHWAYS

            DOWN TREE IN WIRES ON OLD WILMINGTON ROAD
            AND OAK STREET. TIME ESTIMATED FROM RADAR.

0503 PM     TSTM WND DMG     MOUNT VERNON            39.81N 76.02W
08/07/2020                   CHESTER            PA   DEPT OF HIGHWAYS

            DOWNED TREE INTO WIRES ON PA 472 NEAR
            OXFORD. TIME ESTIMATED FROM RADAR.

0505 PM     TSTM WND DMG     COCHRANVILLE            39.89N 75.92W
08/07/2020                   CHESTER            PA   911 CALL CENTER

            TREE BLOWN DOWN BLOCKING SOUTHBOUND LANE AT
            THE INTERSECTION OF LIMESTONE RD AND GAP
            NEWPORT PIKE. TIME ESTIMATED FROM RADAR.

0508 PM     TSTM WND DMG     1 NE LONDONDERRY TWP    39.87N 75.88W
08/07/2020                   CHESTER            PA   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN ALONG PORTIONS OF ROUTE
            41. TIME ESTIMATED FROM RADAR.

0512 PM     TSTM WND DMG     1 SSW EAST BRANDYWINE T 40.02N 75.77W
08/07/2020                   CHESTER            PA   UTILITY COMPANY

            SEVERAL TREES AND POLES DOWN JUST NORTH OF
            FISHERVILLE ROAD. TIME ESTIMATED FROM RADAR.

0525 PM     TSTM WND GST     2 E LONDONDERRY TWP     39.86N 75.84W
08/07/2020  E52 MPH          CHESTER            PA   MESONET

            52 MPH WIND GUST MEASURED AT WEST GROVE DEOS
            (DSCR) MESONET.

0527 PM     FLASH FLOOD      PARKESBURG              39.96N 75.92W
08/07/2020                   CHESTER            PA   LAW ENFORCEMENT

            WATER RESCUE REPORTED AT MAPLE ST AND S
            CULVERT ST IN PARKESBURG BOROUGH. TIME
            ESTIMATED FROM DISPATCH.

0538 PM     TSTM WND DMG     HOCKESSIN               39.79N 75.69W
08/07/2020                   NEW CASTLE         DE   BROADCAST MEDIA

            SOME TREES DOWN IN HOCKESSIN. TIME ESTIMATED
            FROM RADAR.

0540 PM     TSTM WND DMG     1 SE WEST GOSHEN        39.96N 75.56W
08/07/2020                   CHESTER            PA   DEPT OF HIGHWAYS

            DOWNED TREE IN WIRES ON WESTTOWN THORNTON
            ROAD AND FIVE POINTS ROAD. TIME ESTIMATED
            FROM RADAR.

0545 PM     FLASH FLOOD      HOCKESSIN               39.79N 75.69W
08/07/2020                   NEW CASTLE         DE   BROADCAST MEDIA

            SIGNIFICANT FLOODING ACROSS LANCASTER PIKE
            IN HOCKESSIN WITH AT LEAST ONE CAR STUCK IN
            THE FLOOD WATERS.

0550 PM     TSTM WND DMG     2 SE EAST NANTMEAL TWP  40.11N 75.69W
08/07/2020                   CHESTER            PA   LAW ENFORCEMENT

            TREE REPORTED DOWN AT BLACK HORSE RD IN WEST
            VINCENT TOWNSHIP. TIME ESTIMATED FROM
            DISPATCH.

0550 PM     TSTM WND DMG     WEST HAVEN              39.76N 75.59W
08/07/2020                   NEW CASTLE         DE   TRAINED SPOTTER

            NUMEROUS TREES DOWN OR SNAPPED WITH SOME
            ONTO HOMES. TIME ESTIMATED FROM RADAR.

0550 PM     TSTM WND DMG     1 N MONTCHANIN          39.80N 75.59W
08/07/2020                   NEW CASTLE         DE   PUBLIC

            TREES AND WIRES DOWN ALONG MONTCHANIN RD
            NORTH OF WILMINTON. TIME ESTIMATED BY RADAR.

0550 PM     TSTM WND DMG     GREENVILLE              39.78N 75.60W
08/07/2020                   NEW CASTLE         DE   PUBLIC

            TREES DOWN IN GREENVILLE. TIME ESTIMATED BY
            RADAR.

0550 PM     TSTM WND DMG     1 NE WOODDALE           39.78N 75.62W
08/07/2020                   NEW CASTLE         DE   PUBLIC

            SEVERAL TREES DOWN ALONG CENTERVILLE ROAD IN
            WESTERN GREENVILLE. TIME ESTIMATED FROM
            RADAR AND NEARBY REPORTS.

0552 PM     FLASH FLOOD      1 S KENNETT SQUARE      39.84N 75.71W
08/07/2020                   CHESTER            PA   LAW ENFORCEMENT

            ONE VEHICLE STUCK IN RISING WATER AT SOUTH
            ST. AND HARVEY CIRCLE IN KENNETT SQUARE.
            TIME ESTIMATED FROM DISPATCH.

0552 PM     TSTM WND DMG     GREENVILLE MANOR        39.78N 75.60W
08/07/2020                   NEW CASTLE         DE   PUBLIC

            TREES AND POWER POLES DOWN IN GREENVILLE.
            TIME ESTIMATED FROM RADAR.

0555 PM     TSTM WND GST     WINTERTHUR              39.80N 75.61W
08/07/2020  M54 MPH          NEW CASTLE         DE   MESONET

            GREENVILLE DEOS (DGRN) MEASURED A 54 MPH
            WIND GUST.

0555 PM     TSTM WND DMG     PHILLIPS HEIGHTS        39.77N 75.51W
08/07/2020                   NEW CASTLE         DE   AMATEUR RADIO

            TREE DOWN ONTO POWER LINES AT WILMINGTON
            WASHINGTON STREET EXTENSION AND HANOVER ROAD
            IN NORTH WILMINGTON. TIME ESTIMATED FROM
            RADAR.

0555 PM     TSTM WND DMG     WILMINGTON              39.75N 75.55W
08/07/2020                   NEW CASTLE         DE   BROADCAST MEDIA

            TREES DOWN OR SNAPPED ON NORTH MADISON
            STREET BETWEEN WEST 9TH AND WEST 10TH
            STREETS IN WILMINGTON. TIME ESTIMATED FROM
            RADAR.

0555 PM     TSTM WND DMG     ROCK MANOR              39.77N 75.55W
08/07/2020                   NEW CASTLE         DE   BROADCAST MEDIA

            LARGE TREE UPROOTED AND BLOCKING SCHOOL ROAD
            IN ALAPOCAS. TIME ESTIMATED FROM RADAR.

0556 PM     FLOOD            2 S KENNETT SQUARE      39.81N 75.71W
08/07/2020                   CHESTER            PA   911 CALL CENTER

            STREAM WAS REPORTED BLOCKED AND CREATING A
            LAKE ON THE ROADWAY AT THE INTERSECTION OF
            BUCKTOE RD. AND CHANDLER MILL RD.

0557 PM     TSTM WND DMG     EDGEMOOR GARDENS        39.76N 75.50W
08/07/2020                   NEW CASTLE         DE   FIRE DEPT/RESCUE

            TREE ONTO A HOUSE WITH PEOPLE TRAPPED IN
            EDGEMOOR GARDENS. POWER LINES DOWN. TIME
            ESTIMATED FROM RADAR.

0558 PM     FLASH FLOOD      1 NE TOUGHKENAMON       39.84N 75.75W
08/07/2020                   CHESTER            PA   LAW ENFORCEMENT

            ROADWAY FLOODED AT BANCROFT RD AND CRESTVIEW
            DR IN NEW GARDEN TOWNSHIP. TIME ESTIMATED
            FROM DISPATCH.

0603 PM     FLASH FLOOD      1 ESE TRAINER           39.83N 75.39W
08/07/2020                   DELAWARE           PA   911 CALL CENTER

            WATER RESCUE REPORTED.

0603 PM     FLASH FLOOD      1 S KENNETT SQUARE      39.84N 75.71W
08/07/2020                   CHESTER            PA   911 CALL CENTER

            WATER RESCUE AT THE INTERSECTION OF SOUTH
            STREET AND HARVEY CIRCLE.

0609 PM     TSTM WND DMG     WINTERTHUR              39.80N 75.61W
08/07/2020                   NEW CASTLE         DE   TRAINED SPOTTER

            TREES AND WIRES DOWN AT KENNETT PIKE AND OLD
            KENNETT ROAD.

0610 PM     FLASH FLOOD      ASTON TWP.              39.86N 75.43W
08/07/2020                   DELAWARE           PA   LAW ENFORCEMENT

            WATER RESCUE AT WEIR RD AND PENNELL RD. TIME
            ESTIMATED FROM DISPATCH.

0610 PM     FLASH FLOOD      1 NW ASHLAND            39.81N 75.67W
08/07/2020                   NEW CASTLE         DE   TRAINED SPOTTER

            A HOME IN YORKLYN WAS TAKING ON WATER.

0611 PM     FLASH FLOOD      ASTON TWP.              39.86N 75.42W
08/07/2020                   DELAWARE           PA   LAW ENFORCEMENT

            WATER RESCUE REPORTED ON RAYMOND AVENUE IN
            ASHTON TOWNSHIP.

0612 PM     FLASH FLOOD      GREEN RIDGE             39.87N 75.41W
08/07/2020                   DELAWARE           PA   LAW ENFORCEMENT

            ROAD CLOSURE AT E DUTTON MILL RD AND CHESTER
            CREEK RD. TIME ESTIMATED FROM DISPATCH.

0615 PM     TSTM WND DMG     MEDIA                   39.92N 75.39W
08/07/2020                   DELAWARE           PA   TRAINED SPOTTER

            SEVERAL TREES DOWN ACROSS THE SOUTHERN
            PORTION OF DELAWARE COUNTY. TIME ESTIMATED
            FROM RADAR.

0615 PM     FLASH FLOOD      UPPER CHICHESTER TWP    39.86N 75.46W
08/07/2020                   DELAWARE           PA   PUBLIC

            PICTURE SHOWS DEEP WATER CLOSING A ROAD IN
            UPPER CHICHESTER TOWNSHIP. TIME ESTIMATED
            FROM RADAR AND NEARBY REPORTS.

0615 PM     FLASH FLOOD      2 N AVONDALE            39.85N 75.79W
08/07/2020                   CHESTER            PA   911 CALL CENTER

            WATER RESCUE AT THE INTERSECTION OF MCCUE
            ROAD AND WOODVIEW ROAD.

0616 PM     FLASH FLOOD      1 WNW SPRINGFIELD TWP   39.94N 75.35W
08/07/2020                   DELAWARE           PA   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            WNW SPRINGFIELD TWP. WATER RESCUE REPORTED
            ON OLD MARPLE RD MARPLE TOWNSHIP. TIME
            ESTIMATED FROM DISPATCH.

0617 PM     FLASH FLOOD      ASTON TWP.              39.87N 75.43W
08/07/2020                   DELAWARE           PA   LAW ENFORCEMENT

            WATER RESCUE REPORTED AT CONCORD RD IN
            ASHTON TOWNSHIP.

0621 PM     FLASH FLOOD      3 S KENNETT SQUARE      39.80N 75.71W
08/07/2020                   CHESTER            PA   LAW ENFORCEMENT

            CREEK FLOODING AT KAOLIN RD AND CALDWELL LN.
            ROAD CLOSED. TIMES ESTIMATED FROM DISPATCH.

0625 PM     FLASH FLOOD      1 ESE LANDENBERG        39.77N 75.74W
08/07/2020                   CHESTER            PA   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            ESE LANDENBERG. BROAD RUN RD AT NEWARK RD
            ROAD CLOSED DUE TO HIGH WATER. TIME
            ESTIMATED FROM DISPATCH.

0626 PM     FLASH FLOOD      1 ENE CONCORDVILLE      39.89N 75.51W
08/07/2020                   DELAWARE           PA   LAW ENFORCEMENT

            WATER RESCUE AT BALTIMORE PIKE AND CHEYNEY
            RD. TIME ESTIMATED FROM DISPATCH.

0630 PM     FLASH FLOOD      1 SSW KENNETT SQUARE    39.83N 75.72W
08/07/2020                   CHESTER            PA   LAW ENFORCEMENT

            WATER RESCUE AT W HILLENDALE RD AND CHANDLER
            MILL RD. TIME BASED OFF OF DISPATCH.

0640 PM     HEAVY RAIN       ASTON TWP.              39.87N 75.43W
08/07/2020  M3.51 INCH       DELAWARE           PA   PUBLIC

            3.51 INCHES OF RAIN IN 50 MINUTES ENDING AT
            6:40 PM.

0640 PM     FLASH FLOOD      1 SSW BOOTHWYN          39.82N 75.45W
08/07/2020                   DELAWARE           PA   PUBLIC

            PICTURE ON SOCIAL MEDIA SHOWS FLOODING AT A
            LOCAL BUSINESS NEAR THE WEST BRANCH NAAMAN
            CREEK. TIME ESTIMATED FROM RADAR AND NEARBY
            REPORTS.

0650 PM     TSTM WND DMG     YARDLEY                 40.24N 74.84W
08/07/2020                   BUCKS              PA   911 CALL CENTER

            SEVERAL TREES AND WIRES REPORTED DOWN IN THE
            AREA OF YARDLEY AND WOODSIDE. TIME ESTIMATED
            FROM RADAR.

0650 PM     TSTM WND DMG     WOODSTOWN               39.66N 75.33W
08/07/2020                   SALEM              NJ   PUBLIC

            SOME TREES DOWN IN THE WOODSTOWN AREA. TIME
            ESTIMATED FROM RADAR.

0655 PM     FLOOD            2 E PILESGROVE TWP      39.67N 75.36W
08/07/2020                   SALEM              NJ   TRAINED SPOTTER

            FLOODING ON KINGS HIGHWAY.

0700 PM     FLASH FLOOD      MIDDLETOWN TWP.         39.92N 75.42W
08/07/2020                   DELAWARE           PA   TRAINED SPOTTER

            ROUTE 1 CLOSED IN SEVERAL LOCATIONS DUE TO
            FLOODING.

0700 PM     TSTM WND DMG     2 SW GLENDORA           39.82N 75.09W
08/07/2020                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            DOWNED TREE, POLE AND WIRES ON NJ 41 BOTH
            DIRECTIONS NORTH OF GOOD INTENT ROAD IN
            DEPTFORD TOWNSHIP. ALL LANES CLOSED. TIME
            ESTIMATED FROM RADAR.

0700 PM     FLASH FLOOD      LOGAN TWP.              39.80N 75.35W
08/07/2020                   GLOUCESTER         NJ   PUBLIC

            CARS STUCK IN FLOODED WATER, KNEE HIGH DEEP
            WATER IN SOME AREAS. TIME ESTIMATED RADAR.

0705 PM     TSTM WND GST     2 NNE SEABROOK FARMS    39.53N 75.20W
08/07/2020  M89 MPH          CUMBERLAND         NJ   MESONET

            RUTGERS AGRICULTURAL RESEARCH AND EXTENSION
            CENTER AT UPPER DEERFIELD, NJ.

0715 PM     FLASH FLOOD      WOOLWICH TWP            39.76N 75.31W
08/07/2020                   GLOUCESTER         NJ   TRAINED SPOTTER

            WIDESPREAD FLASH FLOODING OF ROADS AND
            PROPERTIES REPORTED IN SWEDESBORO.

0717 PM     TSTM WND GST     4 NNW SEABROOK FARMS    39.55N 75.24W
08/07/2020  M69 MPH          CUMBERLAND         NJ   TRAINED SPOTTER

            69 MPH THUNDERSTORM WIND GUST MEASURED ON
            ROUTE 77 AT MILE MARKER 9.

0720 PM     FLASH FLOOD      3 N PILESGROVE TWP      39.71N 75.38W
08/07/2020                   SALEM              NJ   DEPT OF HIGHWAYS

            FLOODING ACROSS THE NEW JERSEY TURNPIKE BOTH
            DIRECTIONS BETWEEN THE DELAWARE MEMORIAL
            BRIDGE AND US 322. ALL LANES ARE BLOCKED.

0745 PM     TSTM WND DMG     1 NW MINOTOLA           39.53N 74.96W
08/07/2020                   ATLANTIC           NJ   PUBLIC

            TELEPHONE PONES SNAPPED IN HALF WITH WIRES
            DOWN ON BREWSTER AND FOREST GROVE ROADS.
            TIME ESTIMATED BY RADAR.

0745 PM     FLASH FLOOD      SUDLERSVILLE            39.19N 75.86W
08/07/2020                   QUEEN ANNE'S       MD   DEPT OF HIGHWAYS

            MD 313 CLOSED AT CHARLES STREET DUE TO HIGH
            WATER.

0800 PM     FLOOD            NEWFIELD                39.55N 75.02W
08/07/2020                   GLOUCESTER         NJ   PUBLIC

            SOCIAL MEDIA VIDEO SHOWS SEVERE BACKYARD
            FLOODING. TIME ESTIMATED FROM RADAR.

0850 PM     HEAVY RAIN       DENNISVILLE             39.20N 74.82W
08/07/2020  M1.10 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            1.10 INCHES OF RAIN IN JUST 9 MINUTES.

0850 PM     HEAVY RAIN       VILLAS                  39.03N 74.94W
08/07/2020  M1.00 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            1 INCH OF RAIN IN JUST 10 MINUTES IN THE
            VILLAS MIAMI BEACH SECTION.

0850 PM     TSTM WND DMG     1 ENE SEAVILLE          39.22N 74.68W
08/07/2020                   CAPE MAY           NJ   TRAINED SPOTTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            ENE SEAVILLE. TREE DOWN ON GARDEN STATE
            PARKWAY NEAR MILE MARKER 21.9. TIME
            ESTIMATED BY RADAR.

0854 PM     MARINE TSTM WIND LUDLAM BAY              39.18N 74.70W
08/07/2020  E47 MPH          ANZ453             NJ   PUBLIC

            41 KNOTS AT LUDLAM BAY.

0945 PM     FLASH FLOOD      ELKTON                  39.61N 75.82W
08/07/2020                   CECIL              MD   PUBLIC

            WATER RESCUE ON DELAWARE AVE NEAR MEADOW
            PARK. ROAD WAS CLOSED DUE TO FLOODING. TIME
            ESTIMATED FROM RADAR.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:02 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more73 min
Aug 7, 8:23 PM EDTSpecial Marine WarningPHI97 min
Aug 7, 9:17 PM EDTSpecial Weather StatementPHIAtlantic28 min
Aug 7, 9:37 PM EDTAreal Flood WarningPHISalem7 hr
Aug 7, 9:54 PM EDTSpecial Marine WarningPHI42 min
Aug 8, 7:44 PM EDTAreal Flood WarningPHICumberland, Salem41 hr

Nearby

Areal Flood Warnings in New Jersey, 2020Every areal flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.